Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 26, Number 2

Lagrangian cobordism. I
Paul Biran and Octav Cornea.
J. Amer. Math. Soc. 26 (2013), 295-340
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011416
Symbolic dynamics for surface diffeomorphisms with positive entropy
Omri M. Sarig.
J. Amer. Math. Soc. 26 (2013), 341-426
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011417
Averaging of incompressible flows on two-dimensional surfaces
Dmitry Dolgopyat and Leonid Koralov.
J. Amer. Math. Soc. 26 (2013), 427-449
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011418
Logarithmic Gromov-Witten invariants
Mark Gross and Bernd Siebert.
J. Amer. Math. Soc. 26 (2013), 451-510
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011419
Equidistribution and counting for orbits of geometrically finite hyperbolic groups
Hee Oh and Nimish A. Shah.
J. Amer. Math. Soc. 26 (2013), 511-562
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011420
On the local extension of Killing vector-fields in Ricci flat manifolds
Alexandru D. Ionescu and Sergiu Klainerman.
J. Amer. Math. Soc. 26 (2013), 563-593
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3011421